Dynamics of anti-dark and dark solitons in (2+1)-dimensional generalized nonlinear Schrodinger equation

Citation
He. Nistazakis et al., Dynamics of anti-dark and dark solitons in (2+1)-dimensional generalized nonlinear Schrodinger equation, PHYS LETT A, 278(1-2), 2000, pp. 68-76
Citations number
13
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
278
Issue
1-2
Year of publication
2000
Pages
68 - 76
Database
ISI
SICI code
0375-9601(200012)278:1-2<68:DOAADS>2.0.ZU;2-R
Abstract
Stable stripe (quasi-one-dimensional) anti-dark and dark solitons for a (2 + 1)-dimensional nonlinear Schrodinger equation with a generalized nonlinea rity and the third-order dispersion are presented. It is demonstrated that dark and anti-dark solitons can coexist, and their interactions (intersecti ons) are studied in detail. (C) 2000 Elsevier Science B.V. All rights reser ved.